Alert archive / Georgia / Frost Advisories in 2008

Frost Advisory 3, NWS Atlanta, GA

April 29, 200873 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Apr 29, 2008, 3:22 PM EDT for 73 counties in Georgia. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 3:22 PM EDT (19:22 UTC)
In effect from
Apr 30, 2008, 1:00 AM EDT
Expired
Apr 30, 2008, 9:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 73 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1924 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
-140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 291922
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT TUE APR 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
097-098-300330-
/O.NEW.KFFC.FR.Y.0003.080430T0500Z-080430T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN
322 PM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE
FROST ADVISORY IS IN EFFECT GENERALLY ALONG AND NORTH OF A LINE
FROM LA GRANGE...TO MACON...TO SWAINSBORO.

COOL CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION OVERNIGHT.
THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE MID 30S EARLY WEDNESDAY MORNING
ACROSS NORTH AND MOST OF CENTRAL GEORGIA. THESE CONDITIONS WILL
SUPPORT THE FORMATION OF PATCHY FROST. TEMPERATURES MAY DROP TO
NEAR FREEZING OR POSSIBLY JUST BELOW IN VALLEYS OR SHELTERED
LOCATIONS...AND IN THESE AREAS WIDESPREAD FROST MAY FORM.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
2 follow-up statements
000 
WWUS72 KFFC 300212
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 PM EDT TUE APR 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
097-098-301015-
/O.CON.KFFC.FR.Y.0003.080430T0500Z-080430T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN
1012 PM EDT TUE APR 29 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE
FROST ADVISORY IS IN EFFECT GENERALLY ALONG AND NORTH OF A LINE
FROM LA GRANGE...TO MACON...TO SWAINSBORO.

COOL CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION
OVERNIGHT. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL
ALLOW TEMPERATURES TO DROP INTO THE MID 30S EARLY WEDNESDAY
MORNING ACROSS NORTH AND MOST OF CENTRAL GEORGIA. THESE CONDITIONS
WILL SUPPORT THE FORMATION OF PATCHY FROST. TEMPERATURES MAY DROP
TO NEAR FREEZING OR POSSIBLY JUST BELOW IN VALLEYS OR SHELTERED
LOCATIONS...AND IN THESE AREAS WIDESPREAD FROST MAY FORM.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 301307
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 AM EDT WED APR 30 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
097-098-301415-
/O.EXP.KFFC.FR.Y.0003.000000T0000Z-080430T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN
907 AM EDT WED APR 30 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT.

THE FROST ADVISORY THAT WAS IN EFFECT FOR THE AREA GENERALLY ALONG
AND NORTH OF A LINE FROM LAGRANGE...TO MACON...TO SWAINSBORO HAS
BEEN ALLOWED TO EXPIRE. 

TEMPERATURES WILL CONTINUE TO RISE THROUGH THE MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Apr 29, 3:05 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 29, 3:05 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE APR 29 2008

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

UPPER TROUGH AXIS MOVING THROUGH THE REGION THIS AFTERNOON AS COLD
CANADIAN HIGH SETTLES INTO THE REGION. WINDS STILL GUSTY TODAY
BUT AS THE HIGH DOMINATES TONIGHT...WINDS SHOULD SUBSIDE. GUIDANCE
TEMPS HAVE COME IN COOLER AGAIN FOR TONIGHT SO DECIDING ON A
FORECAST WAS A BIT OF A STRUGGLE. LATELY...A MAV/MET BLEND HAS
BEEN THE BEST FORECAST AND TONIGHT THE MAV IS MUCH COOLER THAN THE
MET. HAVE CONTINUED THE TREND OF GOING WITH A BLEND...FOR EXAMPLE
COULD NOT QUITE BRING MYSELF TO GO BELOW FREEZING AT LA GRANGE.
HOWEVER...WOULD NOT BE SURPRISED TO SEE A FEW AREAS DROP BELOW THE
FREEZING LINE ESPECIALLY IN SHELTERED LOCATIONS. AFTER DISCUSSION
WITH UGA EXTENSION SERVICES...DISCOVERED THAT SOME SHELTERED
VALLEYS IN THE MOUNTAINS DROPPED TO THE MID 30S LAST NIGHT...AND
WITH A COOLER NIGHT IN STORE TONIGHT...CAN EXPECT VERY ISOLATED
FREEZING POCKETS. ALSO...PER SAME DISCUSSION...DECIDED TO ISSUE
FROST ADVISORY FOR A GOOD PORTION OF THE AREA DUE TO SENSITIVE
CROPS STILL IN BLOOM. FORECAST DEWPOINTS WERE A BIT OF A CHALLENGE
BUT EVEN WITH LOWERING DEWPOINTS AND RAISING TEMPERATURES...
SEVERAL LOCATIONS SHOULD REACH SATURATION AND ANYTHING 37 DEGREES
OR BELOW WOULD EXPERIENCE FROST. PLUS WITH WINDS SUBSIDING...MANY
LOCATIONS WILL DECOUPLE OVERNIGHT...AND PRUDENT COURSE OF ACTION
IS TO ENSURE THAT FARMERS AND GARDENERS ARE PROPERLY NOTIFIED.

HIGH WILL BEGIN TO SHIFT EAST ON WEDNESDAY AS WEAK RIDGING BUILDS
IN ALOFT. SEE BELOW FOR FIRE WEATHER CONCERNS. LATE ON
WEDNESDAY...WE WILL BEGIN TO SEE MOISTURE RETURNING TO THE REGION
AS WINDS SHIFT AROUND TO THE SOUTH. STRONG SYSTEM GEARING UP IN
THE PLAINS AT THIS TIME...BUT WILL NOT AFFECT US FOR THE SHORT
TERM. SOME CONCERNS ABOUT THE GFSS HANDLING OF THIS SYSTEM FOR
THE SHORT TERM...BUT SINCE THIS DOES NOT AFFECT US JUST YET DID
NOT HAVE TO TAKE THESE INTO ACCOUNT. A VERY PLEASANT SHORT-TERM
FORECAST IN STORE WITH SLOWLY RECOVERING TEMPERATURES.

.LONG TERM /FRIDAY THROUGH TUESDAY/...

FRONT BEGINS TO PUSH INTO THE AREA FRIDAY EVENING...AND THOUGH
THERE ARE STILL SIGNIFICANT DIFFERENCES IN THE MODELS...THEY ARE
STARTING TO COME INTO AT LEAST SOME AGREEMENT. GFS IS STRONGER AND
STILL MUCH FASTER FASTER THAN THE ECMWF...AND TODAYS RUN HAS SPED
THE SYSTEM UP FROM YESTERDAY...NOW BRINGING IT THROUGH MOST OF THE
AREA SATURDAY MORNING...EXITING THE CWA BY SATURDAY EVENING. THIS
WOULD MEAN LESS CHANCE OF SEVERE EXCEPT PERHAPS IN THE SOUTHEAST
CWA...AND WILL HAVE TO KEEP AN EYE ON SUBSEQUENT FORECASTS AS THE
MODELS CONTINUE TO RESOLVE THE SYSTEM. HOWEVER...WERE AT THE TAIL
END OF THE STRONGLY OCCLUDED FRONT WITH MOST OF THE DYNAMICS WELL
NORTH TOWARD THE GREAT LAKES (GETTING TO BE THAT TIME OF
YEAR)...SO WILL HAVE TO SEE. ECMWF IS ALSO FURTHER SOUTH WITH THE
UPPER LOW...SO OVERALL STILL HAVE MINIMAL CONFIDENCE IN THE
SOLUTIONS. BY THE END OF THE EXTENDED...ABSOLUTELY NO AGREEMENT
BETWEEN THE MODELS AS THE ECMWF FINALLY PUSHES THE FRONT THROUGH
AND HAS WEAK RIDGING IN PLACE WHILE THE GFS IS DEVELOPING ANOTHER
LOW IN THE PLAINS. WAY TOO MANY DIFFERENCES TO HAVE ANY
CONFIDENCE.

&&

.FIRE WEATHER...

DRY CONDITIONS HAVE SETTLED INTO THE REGION BEHIND THE COLD FRONT
THAT MOVED THROUGH ON MONDAY...AND FUEL MOISTURES HAVE DRIED THIS
AFTERNOON TO AROUND 10% BY AFD TIME. WILL CONTINUE RFW FOR TODAY
AND BASED ON DEWPOINTS FOR WEDNESDAY AFTERNOON...WILL ISSUE RFW
FOR SOUTHWESTERN CORNER OF THE AREA. MOISTURE SHOULD CONTINUE
RETURNING TO THE AREA WEDNESDAY NIGHT INTO THURSDAY SO CRITICAL
FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED AFTER WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          39  73  47  77  55 /   0   0   0   0  10
ATLANTA         43  72  51  78  59 /   0   0   0   0  10
BLAIRSVILLE     36  69  40  75  52 /   0   0   0   0  10
CARTERSVILLE    34  73  45  78  54 /   0   0   0   0  10
COLUMBUS        41  76  51  82  60 /   0   0   0   0   5
GAINESVILLE     40  72  48  77  57 /   0   0   0   0  10
MACON           39  77  47  83  56 /   0   0   0   0   5
ROME            38  75  46  80  58 /   0   0   0   0  10
PEACHTREE CITY  35  73  43  79  55 /   0   0   0   0  10
VIDALIA         40  80  48  84  56 /   0   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 9 AM EDT WEDNESDAY FOR NORTH AND
PORTIONS OF CENTRAL GEORGIA.

RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CENTRAL AND
PORTIONS OF NORTH GEORGIA.

RED FLAG WARNING FROM 1 PM TO 8 PM EDT WEDNESDAY FOR PORTIONS OF
CENTRAL GEORGIA.

&&

TDP
Hazardous weather outlook, Apr 29, 10:11 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 AM EDT TUE APR 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1011 AM EDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE CENTRAL U.S. WILL BUILD ACROSS
THE SOUTHEAST STATES THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE
TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS.

.DISCUSSION...
THE HIGH PRESSURE SYSTEM WILL GIVE NORTH AND CENTRAL GEORGIA A VERY
DRY AIR MASS. THIS AFTERNOON HUMIDITY VALUES WILL FALL TO 25
PERCENT OR LESS. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL
COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY THROUGH
SATURDAY...AND THEN AGAIN MONDAY NIGHT INTO TUESDAY. NO HAZARDOUS
WEATHER IS ANTICIPATED DURING THE REST OF THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:24 AM EDTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more16 hr
Apr 29, 3:22 PM EDTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 44 more29 hr

Nearby

Frost Advisories in Georgia, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.